On non-commutative Ruelle transfer operator

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this note, we study a non-commutative analogue of the Ruelle-Perron-Frobenius Transfer operators on UHF algebras.

Original languageEnglish
Pages (from-to)1183-1201
Number of pages19
JournalReviews in Mathematical Physics
Volume13
Issue number10
DOIs
Publication statusPublished - Oct 1 2001

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'On non-commutative Ruelle transfer operator'. Together they form a unique fingerprint.

  • Cite this